Could too much bioidenticle oral progesterone cause night sweats and irrtability

by Chris
(New Jersey)

Hi, I am 47 years old and had a hysterectomy but still have my ovaries when i was 35. Doctor had me on 50mg oral progesterone and everything seem to be fine until my life turned into a ball of stress. I started eating bad foods (lots of sugar) and all the sudden I was irrtable moody and my breast were very sore. My doctor then told me to take 50mg of the progesteron in the morning and 50mg at night, due to excessive estrogen..(he assumed) After 1 week of this my breast are still sore and I have night sweats and I sweat alot during cleaning, etc. The only advantage is I have alot of energy. My question is, should I continue the progesterone or lower the dose. The doctor thinks I have too much estrogen and that was the reason for the sore breast, but now i have sore breast and night sweats. I am so confused, please help!! Does it take awhile for the progesterone to balance because the more I read estrogen dominance and low progesterone symptoms are very similar.

Thank you,
Chris

Comments for Could too much bioidenticle oral progesterone cause night sweats and irrtability

Click here to add your own comments

Jan 17, 2015
Could bio identical oral progesterone cause night sweats and irtrtability
by: chrus

Hi it's Chris again. Forgot to add that I also take purebiotics everyday and wonder if that has something to do with my sweating? Yesterday I did not take the purebiotics and I had no night sweats .. (Just a fluke)??? I don't know. Any help would be great

Jan 27, 2015
Night sweats
by: Anonymous

Yea I believe it does iv been using natpro for 4 years at 300mg a day it never stopped my nights sweats I changed diet did everything but ilike that it did stop my palpitations but it also causes depression some what I guess everybody is different

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...